# SDR YENA20130412074

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 18,529 hours, 6,367 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Damaged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 979 BOS-FLL, CREW REPORTED "DIRTY SOCK " SMELL STRONG IN COCKPIT DURING DESCENT.  FOUND EXTERNAL OIL LEAKING FROM APU OIL COOLER INLET LINE.  REMOVED AND REPLACED PACKINGS AND SECURED LINES IAW AMM 49-91-44.  OPS AND LEAK CHECK OK.  PERFORMED ECS DECONTAM.  REF AMM 21-00-00.  OPS OK.  NO ABNORMAL SMELLS NOTED.
